# SDR 08FDEA01585

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: A5517708500151
- Part serial: A0760
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344 HT IS DELAMINATED.  REPAIRED PANEL BY REMOVING THE DAMAGE ; CLEANING; PREPARING AREA;  POTTING AND APPLYING A FIBERGLASS LAY-UP REPAIR IAW SRM 51-77-72;  PARA 2-A;  FIG 202 AND SRM 51-77-10;  PARA 3.   RESTORED SURFACE REPAIR IAW SRM 51-77-12;  PARA 2-A (2)-L AND SRM 51-75-10.
